MathSciNet Relay Station
MathSciNet bibliographic data
MR1799652 (2002a:57056) 57S30 (53A30 57M60)
Izeki, Hiroyasu Quasiconformal stability of Kleinian groups and an embedding of a space of flat conformal structures. Conform. Geom. Dyn. 4 (2000), 108–119 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement